Diane 35 edema

Communication 22938293.
Author: MutEmEnet Status: User Time: 17:59 Date: 06 Oct 2006

Finished the first pack of diana, on Sundayyou need to start a new one. about the third week of admission began to swell, even in the morning I wake up with swelling. now a week break, but swelling does not go away. does this mean that diana does not suit me? Need to change? or are these temporary problems and need to endure? my doctor says that it will pass, but I was tortured :( I do not know whether to start a trace of a pack or to change over to something else.

Message 22943573. Reply to the message 22938293
Author: Iruandika Status: User Time: 21:43 Date: 06 Oct 2006

And how do you do with the veins? Is there a predisposition to varicose veins? If so, be more careful (until the drug is withdrawn). Diana 35 is very strong, can thicken the blood, up to thrombosis. And this is not a joke. Watch another month and tell your doctor. By the way, almost all OK have this side effect (I mean the negative effect on varicose veins)
(with transliteration)

All rights to the materials posted on the site,are protected by the law on copyright and related rights and can not be reproduced or used in any way without the written permission of the copyright holder and putting an active link to the main page of the portal Eva.ru (www.eva.ru) next to the materials used.
For the content of promotional materials, the editorial team is not responsible. Certificate of registration of mass media El № ФС77-36354 dated May 22, 2009 v.3.2.026